The diameter function on the space of space form
Compositio Mathematica, Volume 87 (1993) no. 1, p. 79-98
@article{CM_1993__87_1_79_0,
     author = {McGowan, Jill},
     title = {The diameter function on the space of space form},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {87},
     number = {1},
     year = {1993},
     pages = {79-98},
     zbl = {0777.53045},
     mrnumber = {1219453},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__87_1_79_0}
}
McGowan, Jill. The diameter function on the space of space form. Compositio Mathematica, Volume 87 (1993) no. 1, pp. 79-98. http://www.numdam.org/item/CM_1993__87_1_79_0/

1 Cheeger, J. and Ebin, D.G.: Comparison Theorems in Riemannian Geometry, American Publishing Co., Inc., New York, 1975. | MR 458335 | Zbl 0309.53035

2 Gromoll, D. and Grove, K.: A generalization of Berger's rigidity theorem for positively curved manifolds, Ann. Scientifiques de l'Ecole Normale Supérieure, 20 (1987), 227-239. | Numdam | MR 911756 | Zbl 0626.53032

3 Gromov, M.: Almost flat manifolds, J. Differential Geometry 13 (1978), 231-241. | MR 540942 | Zbl 0432.53020

4 Mcgowan, J.: The diameter function on the space of space forms, dissertation, University of Maryland, 1991.

5 Michael, E.: Topologies on spaces of subsets, Transactions of the American Mathematical Society 71 (1951), 152-182. | MR 42109 | Zbl 0043.37902

6 Mostert, P.S.: On a compact Lie group acting on a manifold, Annals of Mathematics 65 (1957), 447-455 and Errata 66, 589. | MR 85460 | Zbl 0080.16702

7 Myers, S.: Riemannian manifolds in the large, Duke Math. J. 1 (1935), 39-49. | JFM 61.0786.03 | MR 1545863 | Zbl 0011.22502

8 Raghunathan, M.S.: Discrete Subgroups of Lie Groups, Springer-Verlag, New York, 1972. | MR 507234 | Zbl 0254.22005

9 Varadarajan, V.S.: Lie Groups, Lie Algebras, and Their Representations, Springer-Verlag, New York, 1984. | MR 746308 | Zbl 0955.22500

10 Vincent, G.: Les groupes Lineaires finis sans points fixes, Commentarii Mathematici Halvetici 20 (1947), 117-171. | MR 21936 | Zbl 0034.38102

11 Wolf, J.A.: Spaces of Constant Curvature, Publish or Perish, Wilmington, 1984. | MR 928600